# SDR WTAA970025

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- Engine: Garrtt TPE33110U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 8954851
- Condition: Leaking
- Location: Lt Engine Ppc
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FAT - DURING FERRY FLT OPERATION, LT ENGINE LOW OIL PRESS LIGHT ILLUMINATED.  CREW SECURED LT ENGINE.  A/C LANDED WITHOUT INCIDENT.  MX INSPECTED LT ENGINE FOR SOURCE OF OIL LEAK.  UNABLE TO IDENTIFY SOURCE OF LEAK ON WING.  REMOVED AND REPLACED LEFT ENGINE.  AIRCRAFT RETURNED TO SERVICE.  DURING INSPECTION OF REMOVED ENGINE IN SHOP ENVIRONMENT.  MX DISCOVERED SOURCE OF OIL LEAK TO BE PPC COVER GASKET.  (M)
